Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys im new to this site. Hating my face, im on tetracycline and Dianette. terrified to come off either-i did once and my skin erupted. eurgh. My question is: I was wondering if its ok to take probiotic tablets/eat probiotic food if im on tetracycline?

Thanks so much

Meg xxx

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×